# SDR SWAA2024041564284

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP THRESHOLD AREA ACB DOOR<[01] REMOVED AND INSTALLED NEW TENSION STRAP ON ACB P/N 146A8128U14 I.A.W. SRM 51-40-02-0G-0 DWG.# 146A8120
